# SDR RRXA98155

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5779772
- Condition: Corrosion
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME WITH CORROSION DAMAGE AT STA 1020 BETWEEN LONGERONS 34 LEFT TO 34 RIGHT.  REMOVED DAMAGE SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED SPLICE REPAIR IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04416.
